# SDR IPXA10560702

- Difficulty date: June 21, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1800 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE INSPECTING FOR ADDITIONAL DAMAGE ON CARD 864609 FOUND BRACKET CHAFING IN INTERNAL SKIN BS 1800 10 INCHES ABOVE STR 17R.     REPAIRED IAW ATS ER 10-3181.
